Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why am I having pain with clots on the third day ?

I am 42 years old .I have pain with clots on third day. Kindly suggest me what may be the reason.
Asked On : Thu, 6 Jan 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to HealthcareMagic Forum,

Painful menses (dysmenorrhoeas) and excessive bleeding (menorrhagia) can be due to many reasons. A detailed history including past medical history, your obstetric history, how and when did your complaits start, wheather you are taking any medcation, contraceptive use etc are required here.
Common reasons for painful & excessive menses are - uterine fibroid, endometriosis, an intrauterine device, use of contraceptive pills, hyperthyroidism, etc.

Answered: Thu, 6 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor